# SDR SIMA20210728001

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,766 hours, 30,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR UNUSUALLY DIFFICULT TO OPEN.-C/A-LUBRICATED MAIN PAX CABIN DOOR IAW AMM 52-18-00 OPT CK GOOD.
